# SDR WWQA2016111500001

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N70PS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9012
- Aircraft time: 6,105 hours, 1,869 cycles
- Engine: Rroyce BR700710A220
- Engine time: 6,105 hours, 1,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

THE CREW APPLIED POWER FOR TAKEOFF. IMMEDIATELY AS POWER MADE TAKEOFF THRUST THE CREW NOTICED SMOKE FILLING THE CABIN AND COCKPIT. SHUT DOWN THE ENGINES. AN OIL ANALYSIS FROM THE LEFT ENGINE WAS SENT TO MANUFACTURER AND IT WAS DETERMINED THAT THE ENGINE HAD AN INTERNAL PROBLEM AND WAS REJECTED. LEFT ENGINE THAT CAUSED THE SMOKE IN THE COCKPIT AND CABIN
